Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taking medications for recurring sinus infection. Severe episodes of watery eyes, headaches. Any permanent solution?

Hi, I m Shanya R Alam. I live in India and have a query about sinusitis . My husband has a recurring problem of sinus infections for the past 5 years. He takes Altiva D, Montair, or Azithral whenever a severe episode of watery eyes and headaches occurs. My concern is, I feel it s unhealthy to pop meds like that and I need a permanent fix. Is that possible? He travels extensively and wherever we try a course of medication ,something falls through. Pls advice. Thank you.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

Kindly first undergo through your Family Doctor .,the routine Blood Counts/Blood Chemistry/Urinalysis /X-Ray PNS and Bleeding Time and Clotting Time tests.

Then take a Tetanus Toxoid for Immunisation.

Visit an ENT Surgeon with all the reports. request him to rule out Deviated Nasal Septum /Inferior Turbinate Hypertrophy/Intra Sinus Polyposis by Endoscopy or clinically using his speculum examination..

Request your ENT Surgeon to Combine your Surgery for any of the above abnormalities (eg., Nasal Polypectomy//Inferior Turbinectomy)with Functional Nasal Endoscopic Surgery or CT Navigated Functional Nasal Endoscopic Surgery for Maxillary Sinusits.

The above would be an alternative to conventional Cadewell Luc's Procedure through Oral Mucosa above upper jaws as it has a lot of complications.

This endoscopic surgery is the only permanent alternative as per my knowledge.

Wishing you a speedy recovery.,

Best Regards.,

Dr Lt Cdr ASN Bhushan.

Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor